# SDR CA101027007

- Difficulty date: June 4, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,640 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Assy
- Part number: C1883
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,523 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: C

## Discrepancy

DURING T/O, BANG HEARD BY PILOT, ABORTED T/O.  CONFIRMED SUSPECTED SPRAG FAILURE DIAGNOSIS WITH HELICOPTERS AND PILOTS REPORTED SYMPTOMS. CLUTCH ASSY REPLACED IN FIELD. DIAGNOSIS FURTHER CONFIRMED BY DIASSASEMBLY OF RETURNED SPRAG UNIT BY MFG.
